American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06A08) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Anders Björner and Michelle L. Wachs. Shellable nonpure complexes and posets. II. Trans. Amer. Math. Soc. 349 (1997) 3945-3975. MR 1401765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Sheila Sundaram and Michelle Wachs. The homology representations of the $k$-equal partition lattice. Trans. Amer. Math. Soc. 349 (1997) 935-954. MR 1389790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Anders Björner and Michelle L. Wachs. Shellable Nonpure Complexes and Posets. I. Trans. Amer. Math. Soc. 348 (1996) 1299-1327. MR 1333388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mark Purtill. Andr\'e permutations, lexicographic shellability and the $cd$-index of a convex polytope . Trans. Amer. Math. Soc. 338 (1993) 77-104. MR 1094560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1